Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 41, NWS Pueblo, CO

May 25, 2023Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 25, 2023, 3:13 PM MDT for Las Animas County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2023, 3:13 PM MDT (21:13 UTC)
Expired
May 25, 2023, 3:45 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 121 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.2 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2023-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2023-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1434 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

420 
WUUS55 KPUB 252113
SVRPUB
COC071-252145-
/O.NEW.KPUB.SV.W.0041.230525T2113Z-230525T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
313 PM MDT Thu May 25 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Central Las Animas County in southeastern Colorado...

* Until 345 PM MDT.

* At 313 PM MDT, a severe thunderstorm was located 13 miles east of
  Model, or 30 miles east of Trinidad, moving north at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Delhi and Thatcher. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3724 10388 3725 10404 3763 10404 3763 10357
TIME...MOT...LOC 2113Z 183DEG 21KT 3730 10398 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS
2 follow-up statements
756 
WWUS55 KPUB 252133
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
333 PM MDT Thu May 25 2023

COC071-252145-
/O.CON.KPUB.SV.W.0041.000000T0000Z-230525T2145Z/
Las Animas CO-
333 PM MDT Thu May 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR CENTRAL LAS ANIMAS COUNTY...

At 333 PM MDT, a severe thunderstorm was located 10 miles south of
Thatcher, or 33 miles northeast of Trinidad, moving north at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Delhi and Thatcher. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3724 10388 3725 10404 3763 10404 3763 10357
TIME...MOT...LOC 2133Z 183DEG 21KT 3742 10397 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS
531 
WWUS55 KPUB 252142
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
342 PM MDT Thu May 25 2023

COC071-252152-
/O.EXP.KPUB.SV.W.0041.000000T0000Z-230525T2145Z/
Las Animas CO-
342 PM MDT Thu May 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAS ANIMAS COUNTY WILL
EXPIRE AT 345 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

LAT...LON 3724 10388 3725 10404 3763 10404 3763 10357
TIME...MOT...LOC 2142Z 183DEG 21KT 3747 10397 

$$

PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 11:32 AM MDT, 3 hours 41 minutes earlier.

Area forecast discussion, May 25, 11:32 AM MDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1132 AM MDT Thu May 25 2023

.SHORT TERM...(Today and tonight)
Issued at 424 AM MDT Thu May 25 2023

Key Messages:

1) Another day with severe thunderstorms possible for the southeast
plains

Southern CO will remain under a diffluent pattern aloft as the
western U.S. upper trough makes slow progress eastward against the
blocking ridge over the central part of the country.  Southwest flow
aloft will subtly increase though really not much from that of
yesterday. Upper level forcing looks weaker today in the wake of
yesterday's disturbance, though 1.5 PVU fields do show a weak
perturbation making its way northward through the ridge across
southern portions of the area this afternoon.

Meanwhile surface dew points across the plains remain in the 40s and
lower 50s with stratus trying to make a westward push from the
plains into the I-25 corridor early this morning.  Dew points appear
a little lower than yesterday but still sufficient for mean CAPE
values of 1000-1500 J/kg this afternoon according to HREF with the
possibility of 2000 J/kg if southeast winds can advect upper 50 dew
points back into the southeast plains by late afternoon/early
evening.  With deep layer shears likely running similar to yesterday
(25-30 kts) and given high CAPE values, the chance for severe
thunderstorms will once again remain in the forecast for the I-25
corridor and southeast plains.  Coverage may be more limited today
due to less forcing, and various CAMS models show variable solutions
on whether capping due to low clouds this morning will sufficiently
erode across the far eastern plains this afternoon. Rather prefer
the 06z NAM Nest solution which focuses the more widespread
convection along a northward moving boundary across southern
sections of the southeast plains, and along/just north of the Palmer
Divide region. The wet ground from yesterday's rainfall may also
help hinder or delay convection farther north across the lower
Arkansas River valley and this lends some credence to this
solution.  But the forecast will carry a broad brush scattered pops
for most of the eastern plains for now until we see how these meso-
scale details evolve. A low level jet develops tonight which may
sparks thunderstorms through the overnight hours across the far
eastern plains.

For now, main thunderstorm risks look like large hail and damaging
winds.  However with the presence of a boundary moving northward
through into the SE plains, still can't rule out an isolated tornado
if some rapid development can stretch some vorticity along the
boundary.  Where surface winds back from a more easterly component
north of this boundary, this may also help enhance low level
helicity too, though again, the tornado risk looks low, especially
if there is still some cin to overcome where this occurs.

Out west across the mountains, thunderstorms will be more scattered
to isolated given the relatively lower dew points.  Main
thunderstorm risks will be heavy rainfall, gusty erratic winds,
small hail and lightning, with some slushy snow accumulations across
the higher peaks.  Temperatures will warm a few degrees for all
areas today.
-KT

.LONG TERM...(Friday through Wednesday)
Issued at 424 AM MDT Thu May 25 2023

Key Messages:

1) Strong to severe storms remain possible across Eastern Colorado
   Friday.

2) A warming and drying trend through the weekend, with continued
   chances of stronger storms across the far southeast Plains.

Friday-Friday night...Latest model data continues to indicate increasing
southwest flow aloft across the region through the day on Friday, as
short wave energy, from the broad upper trough digging across the Great
Basin, translates across the Central Rockies. Again, there could be
some lingering storms out across the far southeast plains early Friday
morning, with deepening lee trough across the plains keeping low level
moisture in place through the morning, as drier air within the southwest
flow mixes across western portions of the area. At any rate, with increased
uvv associated with the passing wave, along with steep lapse rates and
strong solar insolation, will likely increased coverage of showers and
storms across the Eastern Mts and Plains, with better chances of severe
storms east of the I-25 Corridor into the far southeast plains, where
the best instability and shear will be in place. PWATs progged from
around 100 to 150 percent of normal, greatest across the far southeast
Plains, on Friday will keep the threat of locally heavy rainfall, however,
storms will be moving which will help limit the flash flooding threat.
Further west, drying within the southwest flow will limit storm coverage
and strength. Temperatures on Friday look to be at to slightly warmer
than Thursday's readings.

Saturday-Monday...Drier air within modest southwest flow continues to
push into the region through the weekend, with models indicating lee
troughing across the plains keeping the best low level moisture and
the threat for stronger storms across the far southeast plains into
western Kansas. With that said, there will continue to be higher based
isolated to scattered afternoon showers and storms over and near the
higher terrain through the Holiday Weekend, with the potential for deep
moist convection and stronger storms along and east of the translating
dryline through the late afternoons and evenings. Temperatures progged
to warm to above seasonal norms through the weekend, with highs in
the mid 70s to upper 80s expected across the lower elevations, and
mainly in the 50s and 60s across the higher terrain.

Tuesday-Wednesday...Upper level ridging builds across the Rockies through
early next week, with model data indicating increasing available moisture
leading to increasing coverage of diurnal storms and temperatures remaining
at to above seasonal levels into the middle of next.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1128 AM MDT Thu May 25 2023

VFR conditions at all terminals the next 24 hrs, though there will
be sct tsra across the area again this afternoon and evening, with
storms most numerous across the southeast plains. Will carry a
vcsh at all terminals for now, and may upgrade to a vcts mention
at KPUB and KCOS as storms develop after 20z. Most activity will
diminish/shift east toward KS after 02z, with slow clearing of
convective debris cloudiness overnight.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...MW
AVIATION...PETERSEN
Hazardous weather outlook, May 25, 11:36 AM MDT, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1136 AM MDT Thu May 25 2023

COZ058>089-093>099-261745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1136 AM MDT Thu May 25 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will develop over the mountains early this
afternoon, then spread eastward into the adjacent plains late
this afternoon and evening. A few storms could become severe
across the southeast plains where hail up to around 1.5 inches in
diameter, wind gusts to around 60 mph, heavy rainfall and
dangerous cloud to ground lightning will be possible. Although the
risk looks low, a brief weak tornado can not be ruled out,
especially for the Palmer Divide and northern slopes of the Raton
Ridge. Heavy rainfall could cause localized flash flooding,
especially for areas with susceptible soil conditions.

Across the mountains today, the main risk with thunderstorms will be
brief heavy rainfall, small hail, gusty winds up to 50 mph, and
lightning.

Thunderstorms will decrease from west to east this evening with a
few thunderstorms lingering overnight near the Kansas border.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Strong to severe thunderstorms will be possible across southeast
Colorado on Friday, with the main risks from storms being strong
outflow winds and large hail. In addition, the threat of heavy
rainfall and possible flash flooding will continue on Friday.

Available moisture slowly decreases from west to east across the
region through the Memorial Day Holiday weekend. This will keep
daily chances of higher based isolated to scattered afternoon and
evening showers and storms over and near the higher terrain. These
storms will produce more wind than rain, with the continued threat
of cloud to ground lightning. Further east across the far southeast
Plains, low level moisture will remain in place, bringing the threat
of a few stronger storms producing hail and locally heavy rainfall.

As temperatures warm through the Holiday weekend, high and fast
flows can be expected across area rivers and streams, especially
across the eastern San Juan mountains and into the San Luis Valley,
as the high mountain snowpack continues to melt.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

10/10

In the hours before

Special weather statement, May 25, 1:02 PM MDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
102 PM MDT Thu May 25 2023

COZ074-087-088-251930-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
102 PM MDT Thu May 25 2023

...A strong thunderstorm will impact portions of southeastern
Huerfano and west central Las Animas Counties through 130 PM MDT...

At 101 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Aguilar, or 18 miles east of Indian Creek on the
southeastern Spring Burn Scar, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Aguilar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3738 10479 3748 10491 3766 10462 3740 10438
TIME...MOT...LOC 1901Z 258DEG 27KT 3744 10477

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

PS
Special weather statement, May 25, 1:31 PM MDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
131 PM MDT Thu May 25 2023

COZ074-087-088-252000-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
131 PM MDT Thu May 25 2023

...A strong thunderstorm will impact portions of southeastern
Huerfano and west central Las Animas Counties through 200 PM MDT...

At 130 PM MDT, Doppler radar was tracking a strong thunderstorm over
Aguilar, or 17 miles northwest of Trinidad, moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Aguilar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3732 10467 3746 10482 3771 10468 3733 10435
TIME...MOT...LOC 1930Z 265DEG 17KT 3738 10466

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

PS
Special weather statement, May 25, 2:00 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
200 PM MDT Thu May 25 2023

COZ088-252030-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
200 PM MDT Thu May 25 2023

...A strong thunderstorm will impact portions of west central Las
Animas County through 230 PM MDT...

At 200 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Aguilar, or 12 miles north of Trinidad, moving
east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Hoehne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3721 10457 3726 10470 3735 10464 3749 10447
      3726 10417 3720 10442
TIME...MOT...LOC 2000Z 258DEG 14KT 3734 10455

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

PS
Special weather statement, May 25, 2:35 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
235 PM MDT Thu May 25 2023

COZ088-094-252100-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
235 PM MDT Thu May 25 2023

...A strong thunderstorm will impact portions of central Las Animas
County through 300 PM MDT...

At 235 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tyrone, or 25 miles northeast of Trinidad, moving north at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tyrone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3734 10404 3738 10424 3754 10425 3749 10393
TIME...MOT...LOC 2035Z 195DEG 13KT 3739 10415

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

PS
Special weather statement, May 25, 2:45 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
245 PM MDT Thu May 25 2023

COZ094-252115-
Eastern Las Animas County CO-
245 PM MDT Thu May 25 2023

...A strong thunderstorm will impact portions of central Las Animas
County through 315 PM MDT...

At 245 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southeast of Thatcher, or 38 miles south of La Junta, moving
north at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of central Las Animas
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3739 10371 3739 10383 3756 10391 3756 10365
TIME...MOT...LOC 2045Z 181DEG 10KT 3746 10380

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

PS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 6:41 PM MDTSpecial Weather StatementPUBOtero34 min
May 24, 7:11 PM MDTSpecial Weather StatementPUBKiowa34 min
May 24, 7:59 PM MDTSpecial Weather StatementPUBProwers31 min
May 24, 8:28 PM MDTSpecial Weather StatementPUBProwers47 min
May 25, 1:02 PM MDTSpecial Weather StatementPUBHuerfano28 min
May 25, 1:31 PM MDTSpecial Weather StatementPUBHuerfano29 min
May 25, 2:00 PM MDTSpecial Weather StatementPUBLas Animas30 min
May 25, 2:35 PM MDTSpecial Weather StatementPUBLas Animas25 min
May 25, 2:45 PM MDTSpecial Weather StatementPUBLas Animas30 min
May 25, 3:36 PM MDTSpecial Weather StatementPUBEl Paso24 min
May 25, 3:48 PM MDTSpecial Weather StatementPUBOtero27 min
May 25, 3:54 PM MDTSpecial Weather StatementPUBLas Animas36 min
May 25, 4:02 PM MDTSpecial Weather StatementPUBOtero28 min
May 25, 4:13 PM MDTSpecial Weather StatementPUBTeller32 min
May 25, 4:32 PM MDTFlash Flood WarningPUBLas Animas2 hr
May 25, 4:59 PM MDTSpecial Weather StatementPUB31 min
May 25, 5:07 PM MDTSpecial Weather StatementPUBTeller23 min
May 25, 5:10 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas21 min
May 25, 5:22 PM MDTSpecial Weather StatementPUBCrowley23 min
May 25, 5:30 PM MDTSpecial Weather StatementPUBBaca30 min
May 25, 5:30 PM MDTSevere Thunderstorm WarningPUBCrowley45 min
May 25, 5:38 PM MDTSpecial Weather StatementPUBTeller52 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.